# SDR SWAA2015101344844

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 28,297 hours, 16,574 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 72520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DECLARED EMER, FLIGHT ATTENDANT'S NOTIFIED COCKPIT OF SMOKE IN FWD GALLEY.  HAD FLIGHT ATTENDANT'S PULL CB IN GALLEY IAW OCH.  ALSO TURNED OFF GALLEY POWER SWITCH IN COCKPIT.  SOME SMOKE, CONTINUED SUBSIDED JUST BEFORE EMER LANDING.  FOUND FWD GALLEY WORK LIGHT TRANSFORMER INOPERATIVE.  R & R IAW CMM.
